Alert archive / Kentucky / Flash Flood Warnings in 2019

Flash Flood Warning 20, NWS Jackson, KY

July 11, 2019Estill County, Lee County, Wolfe County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jul 11, 2019, 5:05 PM EDT for Estill County, Lee County, Wolfe County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2019, 5:05 PM EDT (21:05 UTC)
Expired
Jul 11, 2019, 8:00 PM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Estill County, KY, Lee County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 33 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2019-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 553 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2019-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
553 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
1031 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

871 
WGUS53 KJKL 112105
FFWJKL
KYC065-129-237-120000-
/O.NEW.KJKL.FF.W.0020.190711T2105Z-190712T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
505 PM EDT Thu Jul 11 2019

The National Weather Service in JACKSON KY has issued a

* Flash Flood Warning for...
  Southeastern Estill County in east central Kentucky...
  Lee County in southeastern Kentucky...
  Southwestern Wolfe County in southeastern Kentucky...

* Until 800 PM EDT.

* At 504 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Beattyville, Campton, Fincastle, Canyon Falls, Booth, Torrent,
  Willow Tree, Leeco, Pinnacle, Fillmore, Whynot and Shade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route. Turn around. Don't drown.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3764 8350 3764 8352 3756 8356 3759 8393
      3773 8393 3774 8376 3773 8373 3772 8372
      3772 8371 3774 8369 3775 8350

$$

JMW
2 follow-up statements
882 
WGUS73 KJKL 112306
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
706 PM EDT Thu Jul 11 2019

KYC065-129-237-120000-
/O.CON.KJKL.FF.W.0020.000000T0000Z-190712T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Estill KY-Lee KY-Wolfe KY-
706 PM EDT Thu Jul 11 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHEASTERN ESTILL...LEE AND SOUTHWESTERN WOLFE COUNTIES...

At 705 PM EDT, Doppler radar indicated that at least 2 inches of 
rain, with some isolated locations of 3 inches, has fallen portions 
of the warned area. Although the heavy rain has ended, ongoing 
runoff will continue to lead to flash flooding concerns.

Some locations that will experience flooding include...
Beattyville, Campton, Fincastle, Canyon Falls, Booth, Torrent, Willow
Tree, Leeco, Pinnacle, Fillmore, Whynot and Shade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, country roads, farmland, and other low lying 
spots.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route. Turn around. Don't drown. 

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3764 8350 3764 8352 3756 8356 3759 8393
      3773 8393 3774 8376 3773 8373 3772 8372
      3772 8371 3774 8369 3775 8350

$$

JMW
483 
WGUS73 KJKL 112356
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
756 PM EDT Thu Jul 11 2019

KYC065-129-237-120006-
/O.EXP.KJKL.FF.W.0020.000000T0000Z-190712T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Estill KY-Lee KY-Wolfe KY-
756 PM EDT Thu Jul 11 2019

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN ESTILL...LEE AND
SOUTHWESTERN WOLFE COUNTIES WILL EXPIRE AT 800 PM EDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3764 8350 3764 8352 3756 8356 3759 8393
      3773 8393 3774 8376 3773 8373 3772 8372
      3772 8371 3774 8369 3775 8350

$$

JMW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 4:05 PM EDT, 1 hour earlier.

Area forecast discussion, Jul 11, 4:05 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
405 PM EDT Thu Jul 11 2019

.SHORT TERM...(This evening through Friday night)
Issued at 315 PM EDT THU JUL 11 2019

Active weather will persist through late tonight, as a cold front
moves across the area and interacts with the warm, moist air that
is in place. Scattered to numerous showers and thunderstorms will
continue to move across the area through early this evening. Once
the sun goes down, and we lose heating, the storms should weaken
fairly quickly, giving way to rain showers late this evening and
overnight. The last of the rain should be exiting the area early
Friday morning. A few storms this afternoon through early this
evening may produce frequent lightning, locally heavy rainfall
that could lead to flash flooding, and damaging wind gusts.
Showers and a few storms may form along the VA and TN borders
Friday afternoon, but there is some uncertainty at this time as to
how the remnants of tropical cyclone Barry will affect our weather
going into the weekend, so the forecast for Friday and Friday
night will be low confidence for now.

Temperatures should be closer to normal values on Friday, as cloud
cover and westerly winds allow temps to moderate a bit. We should
see highs on Friday mainly in the mid 80s, with some upper 80s
possible along the TN border. Lows tonight and tomorrow night
will also be quite warm, with min readings in the upper 60s
expected.

.LONG TERM...(Saturday through Thursday)
Issued at 405 PM EDT THU JUL 11 2019

The long term will begin as surface high pressure persists over
the Commonwealth, with a stalled surface front to the south and a
cold front over the Great Lakes region. This cold front will then
make its way towards Kentucky but weaken and stall just before it
gets to the state border for the start of the work week. High
pressure will then take hold briefly to the east of the state;
however, remnants of the tropical system from the Gulf of Mexico
is expected to progress over the western Kentucky by midweek. This
is then slated to move eastward over the state Thursday.

Aloft, a northern stream trough will progress over the Great
Lakes and through the northeastern CONUS through Monday. However,
mainly zonal flow will occur for Kentucky during this time.
Meanwhile, the tropical system will move northward and be absorbed
into the northern stream flow, forming a shortwave trough that
will make its way over eastern Kentucky midweek. The models are in
decent agreement with this upper level pattern through the
extended period, but there remains some discrepancies with total
QPF at this time.

In regards to sensible weather, there will be chances for showers
and storms each day. A few showers and potentially a thunderstorm
are possible near the border between KY and TN as well as KY and
VA Saturday afternoon and evening. Chances for scattered showers
and a few thunderstorms will again be possible Sunday, but
generally occur during the afternoon and evening hours. A stalled
front to the north of the state as well as return flow from
surface high pressure to the east will keep chances of showers for
Monday and Tuesday as well, with storms possible during the
afternoon and evening yet again. By midweek, remnants of the Gulf
of Mexico tropical system will progress over Kentucky, increasing
chances for showers and storms area-wide.

High temperatures will be in the upper 80s to around 90 degrees
through Sunday before they decrease slightly to near seasonal
norms through Wednesday. Highs will then return to the upper 80s
Thursday to round out the long term period. Also, low temperatures
will generally be in the upper 60s through Wednesday, with a
slight warm up to around 70 degrees expected Thursday morning.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
ISSUED AT 132 PM EDT THU JUL 11 2019

The TAF forecast was a challenge today. The primary focus was on
timing the formation, evolution, and movement of ongoing and new
shower and storm activity across the area. At this time we
expected scattered to numerous showers and scattered storms to
move across eastern Kentucky through late this evening. As the
afternoon wears on, and heating increases, more showers and storms
will form. The activity will likely increase a bit later today
into early tonight, as a cold front moves slowly across the
region. The showers and storms should slowly taper off overnight,
especially once the front has pushed through. Expect the front to
be out of the area between 7 and 9Z, with rain showers lingering
behind it. Once the front moves just east of us, it is forecast to
stall. This will keep a chance of rain in the forecast for areas
along the VA and TN borders through the end of the TAF period.
Any storms today will have the potential for producing isolated
strong wind gusts, frequent lightning, and locally heavy rainfall
that could lead to minor flooding issues. VFR conditions should be
the norm, but whenever a TAF site experiences a shower or strong
storm, we could see MVFR or worse conditions. Some fog may also
form overnight, especially at the TAF sites that experience rain
today through this evening. The fog could produce MVFR, IFR, or
perhaps even LIFR conditions where rain occurs today. Winds should
be generally light and variable.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...AR
LONG TERM...CGAL
AVIATION...AR
Hazardous weather outlook, Jul 11, 3:56 PM EDT, 1 hour 9 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson KY
356 PM EDT Thu Jul 11 2019

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-121100-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
356 PM EDT Thu Jul 11 2019

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...This Afternoon through Tonight.

Thunderstorms are expected late this afternoon into this evening.
Some thunderstorms may be capable of producing strong wind gusts.
In addition, some storms may produce heavy rainfall that could
lead to isolated flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a small potential for thunderstorms in some locations
near the Virginia and Tennessee borders Friday and Saturday
during the afternoon and evening hours. Thunderstorms are also
possible at times area-wide from Sunday through Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon into this
evening to report any instances of wind damage or flooding.

AR/CGAL

In the hours before

Special weather statement, Jul 11, 3:57 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service JACKSON KY
357 PM EDT Thu Jul 11 2019

KYZ059-106-108-109-111-112-112100-
Lee-Breathitt-Magoffin-Morgan-Wolfe-Powell-
357 PM EDT Thu Jul 11 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN POWELL...
SOUTH CENTRAL MORGAN...NORTHWESTERN BREATHITT...WEST CENTRAL
MAGOFFIN...NORTHEASTERN LEE AND WOLFE COUNTIES...

At 356 PM EDT, strong thunderstorms were clustered over Torrent, or
near Campton, moving east at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Campton, Simpson, Fincastle, Torrent, Burkhart, Lexie, Leeco,
Bethanna, Pence, Pine Ridge, Kernie, Sellars, Rock Lick, Moct,
Wilhurst, Gosneyville, Bays, High Falls, Lane and Taulbee.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3763 8369 3780 8374 3781 8319 3763 8310
TIME...MOT...LOC 1956Z 268DEG 10KT 3772 8365

GREIF
Special weather statement, Jul 11, 4:16 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service JACKSON KY
416 PM EDT Thu Jul 11 2019

KYZ050-051-112100-
Montgomery-Bath-
416 PM EDT Thu Jul 11 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT MONTGOMERY AND
SOUTHWESTERN BATH COUNTIES...

At 415 PM EDT, strong thunderstorms were clustered over Judy, or near
Mount Sterling, moving southeast at 15 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Mount Sterling, Owingsville, Camargo, Sharpsburg, Levee, Preston,
Sideview, Flat Creek, Coons Station, Stepstone, Bourbon Furnace,
Gatewoods Station, Prewitt, Crooks, Stoops, Peeled Oak, Ewington,
Judy, Olympia and Grassy Lick.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3811 8367 3794 8397 3811 8408 3813 8407
      3814 8404 3817 8399 3819 8398 3824 8392
TIME...MOT...LOC 2015Z 306DEG 15KT 3811 8397

JMW
Special weather statement, Jul 11, 4:25 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service JACKSON KY
425 PM EDT Thu Jul 11 2019

KYZ109-112-112100-
Breathitt-Magoffin-
425 PM EDT Thu Jul 11 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BREATHITT AND CENTRAL
MAGOFFIN COUNTIES...

At 425 PM EDT, a strong thunderstorm was located over Bays, or 9
miles northeast of Jackson, moving southeast at 15 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Fredville, Vail, Gunlock, Carver, Daisydell, Kernie, Orchard, Rock
Lick, West Royalton Station, Carver Station, Decoy, Gapville,
Evanston, Noble, Gypsy, Bays, Lunah, Tiptop, Taulbee and
Marshallville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3750 8294 3751 8303 3752 8305 3752 8309
      3750 8309 3746 8313 3741 8313 3740 8314
      3741 8317 3761 8338 3768 8329 3768 8326
      3770 8325 3777 8316 3764 8290 3757 8290
      3754 8288
TIME...MOT...LOC 2025Z 312DEG 13KT 3763 8323

GREIF
Special weather statement, Jul 11, 4:49 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service JACKSON KY
449 PM EDT Thu Jul 11 2019

KYZ058-108-111-112-114-112130-
Lee-Breathitt-Estill-Owsley-Wolfe-
449 PM EDT Thu Jul 11 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OWSLEY...
SOUTHEASTERN ESTILL...NORTHWESTERN BREATHITT...LEE AND SOUTHWESTERN
WOLFE COUNTIES...

At 448 PM EDT, a strong thunderstorm was located over Pinnacle, or
near Beattyville, moving east at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Beattyville, Booneville, Fincastle, Turin, White Ash, Pinnacle,
Fillmore, Cowcreek, Grass, Pence, Chestnut Gap, Copebranch, Patsey,
Ida May, Delvinta, Lerose, War Creek, Vada, Evelyn and Tallega.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3766 8343 3740 8354 3753 8389 3755 8391
      3756 8391 3772 8384
TIME...MOT...LOC 2048Z 288DEG 19KT 3761 8379

GREIF
Special weather statement, Jul 11, 4:51 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service JACKSON KY
451 PM EDT Thu Jul 11 2019

KYZ058-059-068-069-112130-
Jackson-Estill-Rockcastle-Powell-
451 PM EDT Thu Jul 11 2019

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN POWELL...
ESTILL...NORTHWESTERN JACKSON AND NORTH CENTRAL ROCKCASTLE
COUNTIES...

At 451 PM EDT, strong thunderstorms were clustered near Winston, or
near Richmond, moving east at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Irvine, Boone, Ravenna, Kimbrell, Rice Station, Kings Station,
Calloway Crossing, Wiseman Crossing Station, Winston, Wisemantown,
Vaughns Mill, Disputanta, Hardwick, Brazil, Weedon, Shirley, Drip
Rock, Blanton Flats, Knowlton and Alumbaugh.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3754 8433 3751 8426 3757 8409 3764 8413
      3767 8409 3778 8411 3781 8408 3782 8410
      3781 8412 3782 8412 3784 8410 3782 8407
      3785 8406 3784 8400 3786 8402 3780 8381
      3754 8391 3743 8391 3750 8435
TIME...MOT...LOC 2051Z 288DEG 19KT 3769 8419

GREIF
Local storm report, Jul 11, 4:54 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
454 PM EDT THU JUL 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     4 ENE JACKSON           37.59N 83.31W
07/11/2019                   BREATHITT          KY   NWS EMPLOYEE

            TREE DOWN ON AIRPORT RD NEAR THE NWS OFFICE, BLOCKING THE
            ROAD.

&&

JMWIX

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:42 AM EDTAreal Flood AdvisoryJKLPulaski, Wayne2 hr
Jul 11, 8:34 AM EDTAreal Flood AdvisoryJKLKnox, Laurel, McCreary, Pulaski, Whitley3 hr
Jul 11, 8:45 AM EDTAreal Flood AdvisoryJKLElliott, Johnson, Morgan2 hr
Jul 11, 11:30 AM EDTAreal Flood AdvisoryJKLBath, Fleming, Rowan2 hr
Jul 11, 1:01 PM EDTSpecial Weather StatementJKLMorgan29 min
Jul 11, 2:07 PM EDTSpecial Weather StatementJKLFleming23 min
Jul 11, 2:14 PM EDTSpecial Weather StatementJKLMorgan31 min
Jul 11, 2:18 PM EDTSevere Thunderstorm WarningJKLFleming42 min
Jul 11, 2:34 PM EDTSpecial Weather StatementJKLMontgomery41 min
Jul 11, 2:36 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Rowan3 hr
Jul 11, 2:42 PM EDTFlash Flood WarningJKLBath, Fleming, Rowan4 hr
Jul 11, 2:44 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Montgomery, Rowan46 min
Jul 11, 2:52 PM EDTSpecial Weather StatementJKLRowan53 min
Jul 11, 3:11 PM EDTSpecial Weather StatementJKLMenifee34 min
Jul 11, 3:13 PM EDTSpecial Weather StatementJKLWolfe47 min
Jul 11, 3:18 PM EDTSpecial Weather StatementJKLMenifee, Rowan42 min
Jul 11, 3:35 PM EDTSpecial Weather StatementJKLBath40 min
Jul 11, 3:57 PM EDTSpecial Weather StatementJKLWolfe63 min
Jul 11, 4:05 PM EDTSevere Thunderstorm WarningJKLBreathitt, Magoffin, Wolfe25 min
Jul 11, 4:16 PM EDTSpecial Weather StatementJKLMontgomery44 min
Jul 11, 4:25 PM EDTSpecial Weather StatementJKLMagoffin35 min
Jul 11, 4:49 PM EDTSpecial Weather StatementJKLLee41 min
Jul 11, 4:51 PM EDTSpecial Weather StatementJKLEstill39 min
Jul 11, 5:02 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Rockcastle43 min
Jul 11, 5:08 PM EDTFlash Flood WarningJKLBath, Montgomery3 hr
Jul 11, 5:17 PM EDTSpecial Weather StatementJKLEstill, Lee, Powell, Wolfe28 min
Jul 11, 5:22 PM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Lee, Powell, Wolfe38 min
Jul 11, 5:25 PM EDTSpecial Weather StatementJKLJackson, Pulaski, Rockcastle50 min
Jul 11, 5:53 PM EDTSpecial Weather StatementJKLJackson, Laurel, Lee, Owsley, Rockcastle52 min
Jul 11, 6:16 PM EDTAreal Flood AdvisoryJKLLaurel, Pulaski, Rockcastle119 min
Jul 11, 6:34 PM EDTSpecial Weather StatementJKLClay, Laurel, Pulaski56 min
Jul 11, 6:53 PM EDTAreal Flood AdvisoryJKLPulaski112 min
Jul 11, 7:16 PM EDTSpecial Weather StatementJKLKnox44 min
Jul 11, 7:19 PM EDTSpecial Weather StatementJKLPulaski41 min
Jul 11, 7:35 PM EDTAreal Flood AdvisoryJKLPulaski3 hr
Jul 11, 7:53 PM EDTFlash Flood WarningJKLPulaski3 hr

Nearby

Flash Flood Warnings in Kentucky, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.